# SDR UPS99829596

- Difficulty date: April 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3754047506
- Condition: Corroded
- Location: Bs 1347
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, LT FLOORBEAM TO FUSELAGE FRAME FITTING AT FS 1347 HAS HEAVY CORROSION.  REMOVED, FABRICATED AND REPLACED FITTING IAW DWG 3754047 AND SRM 51-1-20D AND 51-3-0.
